# SDR DALA1207809236

- Difficulty date: April 6, 2011
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N936DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53461
- Aircraft time: 26,663 hours, 18,308 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER TO FUSELAGE ATTACH ANGLE CRACKED AT BSTA 1542-1587.  REPAIRED IAW TECHNICAL ORDER PAM-TO-51-10.
